# SDR DALA2022013100596

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 REPAIR NEEDED ON INTERNAL STRUCTURE LOC. FR 55 TO FR 57 STR 42 L/H IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER 42LH AND COUPLING LOC. FR 55 TO FR 57 IN AFT CARGO COMPARTMENT AS PER A320 SRM 53-00-13. (2105071)
